Skip to main content

Any withdrawal symptoms from stopping amlodipine?

4 Answers

LaurieShay 2 Jan 2012

It is not recommended to stop the amlodipine due to the effect it can have on the heart. Uncontrolled hypertension is a serious condition. You won't have withdrawals like you get from stopping a narcotic, but it can adversely affect your heart and blood pressure.

Votes: +0
Rajive Goel 2 Jan 2012

LaurieShay is rite, I take amlodipine and once or twice when I have missed some doses I have felt uneasy due to HBP.

EnTrust 25 May 2017

has any one experienced mild chest discomfort when weaning off amlodipine? I took this med only to control my heart rate in an extremely intense time in my life.. and now I want to wean off..let me know thx

Votes: +0
dlgdog 10 Aug 2021

after years of taking amlodipine suddenly i seem to becoming allergic .body itch ,hoarseness, feeling poorly ,fatigue and blood pressure not stable also had to stop Coreg due to airway restriction unable to breath. is there any hope for me??

Votes: +0
dinotx69 16 Oct 2021

I, too, was on Amlodipine/Benazepril 5/40 for several years with no problem but after stopping them for a few months, body itches from time to time, occasional rash and labored breathing. No swelling on the feet or ankles and most important, the labored breathing and fatigue. It will last several hours. Mostly on weekends as I write this. Worst, I know what time it's going to hit! I am going back to see the doctor after a long year of working from home due to the pandemic. During that time i will take BP supplements, drink beetroot juice and try to eat right. I did that but the drug is still in my system. I may have to go back on this med if these symptoms persist. Good luck.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.